$L_p\to L_q$ Estimates for Some Potential Type Operators with Oscillating Kernels
Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 418-420
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_3_a17,
author = {D. N. Karasev},
title = {$L_p\to L_q$ {Estimates} for {Some} {Potential} {Type} {Operators} with {Oscillating} {Kernels}},
journal = {Differencialʹnye uravneni\^a},
pages = {418--420},
year = {2003},
volume = {39},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_3_a17/}
}
D. N. Karasev. $L_p\to L_q$ Estimates for Some Potential Type Operators with Oscillating Kernels. Differencialʹnye uravneniâ, Tome 39 (2003) no. 3, pp. 418-420. http://geodesic.mathdoc.fr/item/DE_2003_39_3_a17/